Thanks Dr Hook ,I think i should pay for your hard work another time. I forgot one important point of my question, plese answer me. I suffered condyloma acuminatum (hpv) 3 months ago, and injected Interferon gamma (IFN-γ) every week until yesterday, and tested hiv negative 40 days after exposure during Interferon gamma injection.
Does the Interferon gamma injection affect the hiv window period?
Does the Interferon gamma make hiv window period longer? If longer, how long will the conclusive window period be?
I learened some blocking drug may delay hiv window period, does Interferon gamma belongs to blocking drug ?
Help me , it is so important to me.
You are continuing to worry unnecessarily. Both Dr. Hook on this forum and Dr. Gonzalez-Garcia on the international forum repeatedly and strongly reassured you that your test results are valid. No drugs alter the window period or other aspects of HIV test reliability, with the theoretical exception of potent chemotherapy or immunosuppressive drugs. Even with these drugs, the problem is theoretical only, with no reported actual cases of altered HIV test results. Interferon has no effect.
It's time to start ignoring any and all additonal "what if" or "yes but" thoughts that come to mind. There are no circumstances that will alter the advice you have had. Do your best to accept the strong, science based reassurance (now from three of us!) and move on with your life.
What do you think, given my last comment plus my previous advice that "It's time to start ignoring any and all additonal 'what if' or 'yes but' thoughts that come to mind. There are no circumstances that will alter the advice you have had"?????
Suck it up and move on. Any more such nonsense will result in immediate deletion of the entire thread.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.